# SDR CALA2025041403748

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N69806
- Make and model: Boeing 737924ER
- Aircraft serial: 42742
- Aircraft time: 36,443 hours, 13,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP @ FIRST CLASS SEAT AISLE. REMOVED AND REPLACED BATTERY PACK @ FWD OVERHEAD STATION AND LIGHT ASSY @4B IAW AMM 33-51-06, OPS CHECK GOOD.
